# SDR DALA2024081208015

- Difficulty date: August 7, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0493412) AFT GALLEY O/B ANGLE FROM STA 986.5-1016 RBL36 WL208 HAS CORROSION. REMOVED, REPLACED AND INSTALLED AFT GALLEY O/B WALL SUPPORT ANGLE FROM STA 986+6" TO STA 1006+6" RBL 36 IAW B737-800 SRM 51-40-02-0G AND DWG 147A5700.
